# SDR ERAA062385

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N577EH
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI5853011
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ORIGINAL WITH AIRCRAFT WHEN PURCHASED BY ERA FROM EXXON.  UNIT WAS REPAIRED BY HONEYWELL REF NR 196437 ON 11-12-98.  SEVERAL BUTTON LIGHTS ARE INOPERABLE.
